# SDR DL72K972719

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417DA
- Make and model: Boeing 727232
- Aircraft serial: 21259
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 1263-1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT TORQUE BOX STRUCTURE IN THE VENTRAL STAIRWAY WAS FOUND TO THREE CRACKED MEMBERS.  THE FS 1263 BEAM WAS FOUND WITH A 1.0 CRACK AND THE FS 1273 BEAM AND GUSSET WERE FOUND WITH 1.0 CRACKS.  THE DAMAGED MEMBERS WERE REPLACED PER BAC S/B 727-53-0129 AS DOCUMENTED IN ER/A 363537-14AD.
